Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 286, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Nov 30, 2016, 1:30 PM CST for Coffee County, Geneva County, Alabama. It was in force for 75 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 30, 2016, 1:30 PM CST (19:30 UTC)
- Expired
- Nov 30, 2016, 2:45 PM CST
- In force
- 75 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Coffee County, AL, Geneva County, AL
The radar
The Ft Rucker radar (KEOX), 52 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 30, 2:22 PM CST | TSTM WND DMG | 5 Wsw New Brockton, AL | A LARGE TREE LIMB SNAPPED OFF AND FELL ONTO A POWER LINE...RESULTING IN A POWER OUTAGE TO 33 CUSTOMERS ALONG COUNTY ROADS 518 AND 522. |
| Nov 30, 2:40 PM CST | TSTM WND DMG | 1 Sse Enterprise, AL | TREE DOWN ON GRIMES STREET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 30, 11:06 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.5 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 552 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
001
WUUS52 KTAE 301930
SVRTAE
ALC031-061-302045-
/O.NEW.KTAE.SV.W.0286.161130T1930Z-161130T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
130 PM CST WED NOV 30 2016
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COFFEE COUNTY IN SOUTHEASTERN ALABAMA...
WESTERN GENEVA COUNTY IN SOUTHEASTERN ALABAMA...
* UNTIL 245 PM CST
* AT 130 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DOZIER TO 11 MILES NORTHWEST OF LAUREL HILL...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ELBA...GENEVA...ENTERPRISE...FORT RUCKER...SAMSON...NEW BROCKTON...
LEE...KINSTON...COFFEE SPRINGS...CLINTONVILLE...SOMERSET...
BLUFF SPRING...BATTENS CROSSROADS...CLOWERS CROSSROADS...ZOAR...
CENTRAL CITY...SELLERSVILLE...JAVA...
ENTERPRISE MUNICIPAL A/P AND CAMP ALAFLO BSA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR SOUTHEASTERN
ALABAMA...AND THE PANHANDLE OF FLORIDA.
LAT...LON 3153 8619 3154 8614 3162 8615 3162 8579
3120 8579 3120 8577 3099 8577 3100 8619
TIME...MOT...LOC 1930Z 270DEG 37KT 3149 8628 3108 8659
HAIL...<.75IN
WIND...60MPH
$$
42-DVD5 follow-up statements
123
WWUS52 KTAE 302000
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
200 PM CST WED NOV 30 2016
ALC031-061-302045-
/O.CON.KTAE.SV.W.0286.000000T0000Z-161130T2045Z/
COFFEE AL-GENEVA AL-
200 PM CST WED NOV 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CST
FOR COFFEE AND WESTERN GENEVA COUNTIES...
AT 200 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHWEST OF BRUNDIDGE TO NEAR LOCKHART...
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ELBA...GENEVA...ENTERPRISE...FORT RUCKER...SAMSON...NEW BROCKTON...
LEE...KINSTON...COFFEE SPRINGS...CLINTONVILLE...SOMERSET...
BATTENS CROSSROADS...CLOWERS CROSSROADS...CENTRAL CITY...
SELLERSVILLE...JAVA...ENTERPRISE MUNICIPAL A/P...CAMP ALAFLO BSA...
TURNER CROSSROADS AND ARCUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR SOUTHEASTERN
ALABAMA...AND THE PANHANDLE OF FLORIDA.
LAT...LON 3143 8619 3148 8611 3162 8596 3162 8579
3120 8579 3120 8577 3099 8577 3100 8619
TIME...MOT...LOC 2000Z 259DEG 35KT 3160 8589 3109 8634
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
42-DVD335
WWUS52 KTAE 302011
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
211 PM CST WED NOV 30 2016
ALC031-061-302045-
/O.CON.KTAE.SV.W.0286.000000T0000Z-161130T2045Z/
COFFEE AL-GENEVA AL-
211 PM CST WED NOV 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CST
FOR COFFEE AND WESTERN GENEVA COUNTIES...
AT 210 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ARITON TO 8 MILES NORTHEAST OF FLORALA...MOVING
EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ELBA...GENEVA...ENTERPRISE...FORT RUCKER...SAMSON...NEW BROCKTON...
KINSTON...COFFEE SPRINGS...CLINTONVILLE...SOMERSET...
BATTENS CROSSROADS...CLOWERS CROSSROADS...CENTRAL CITY...
SELLERSVILLE...JAVA...ENTERPRISE MUNICIPAL A/P...CAMP ALAFLO BSA...
TURNER CROSSROADS...ARCUS AND MIXONS CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR SOUTHEASTERN
ALABAMA...AND THE PANHANDLE OF FLORIDA.
LAT...LON 3134 8618 3144 8607 3162 8590 3162 8579
3120 8579 3120 8577 3099 8577 3100 8619
TIME...MOT...LOC 2010Z 270DEG 37KT 3160 8577 3109 8622
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
42-DVD526
WWUS52 KTAE 302019
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
219 PM CST WED NOV 30 2016
ALC031-061-302045-
/O.CON.KTAE.SV.W.0286.000000T0000Z-161130T2045Z/
COFFEE AL-GENEVA AL-
219 PM CST WED NOV 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CST
FOR COFFEE AND WESTERN GENEVA COUNTIES...
AT 219 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FORT RUCKER TO NEAR SAMSON...MOVING EAST AT 35
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ELBA...GENEVA...ENTERPRISE...FORT RUCKER...SAMSON...NEW BROCKTON...
KINSTON...COFFEE SPRINGS...CLINTONVILLE...SOMERSET...
BATTENS CROSSROADS...CENTRAL CITY...SELLERSVILLE...JAVA...
ENTERPRISE MUNICIPAL A/P...CAMP ALAFLO BSA...TURNER CROSSROADS...
MIXONS CROSSROADS...COOL SPRINGS AND INO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR SOUTHEASTERN
ALABAMA...AND THE PANHANDLE OF FLORIDA.
LAT...LON 3132 8618 3144 8602 3162 8579 3120 8579
3120 8577 3099 8577 3100 8619
TIME...MOT...LOC 2019Z 282DEG 32KT 3148 8579 3109 8612
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
42-DVD762
WWUS52 KTAE 302023
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
223 PM CST WED NOV 30 2016
ALC031-061-302045-
/O.CON.KTAE.SV.W.0286.000000T0000Z-161130T2045Z/
COFFEE AL-GENEVA AL-
223 PM CST WED NOV 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CST
FOR SOUTHERN COFFEE AND WESTERN GENEVA COUNTIES...
AT 223 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FORT RUCKER TO NEAR SAMSON...MOVING EAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GENEVA...ENTERPRISE...FORT RUCKER...SAMSON...NEW BROCKTON...
KINSTON...COFFEE SPRINGS...CLINTONVILLE...SOMERSET...COPPINVILLE...
PERA...LYTLE...BATTENS CROSSROADS...CENTRAL CITY...SELLERSVILLE...
ENTERPRISE MUNICIPAL A/P...MARL...EUNOLA...
CAMP ALAFLO BSA AND TURNER CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR SOUTHEASTERN
ALABAMA...AND THE PANHANDLE OF FLORIDA.
LAT...LON 3124 8618 3134 8603 3153 8579 3120 8579
3120 8577 3099 8577 3100 8619
TIME...MOT...LOC 2023Z 275DEG 35KT 3142 8581 3109 8609
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
42-DVD722
WWUS52 KTAE 302042
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
242 PM CST WED NOV 30 2016
ALC031-061-302052-
/O.EXP.KTAE.SV.W.0286.000000T0000Z-161130T2045Z/
COFFEE AL-GENEVA AL-
242 PM CST WED NOV 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN COFFEE AND WESTERN
GENEVA COUNTIES WILL EXPIRE AT 245 PM CST...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR SOUTHEASTERN
ALABAMA...AND THE PANHANDLE OF FLORIDA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
TALLAHASSEE.
LAT...LON 3124 8618 3134 8603 3153 8579 3120 8579
3120 8577 3099 8577 3100 8619
TIME...MOT...LOC 2042Z 270DEG 37KT 3142 8560 3109 8588
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 30, 11:49 AM CST, 1 hour 41 minutes earlier.
Area forecast discussion, Nov 30, 11:49 AM CST, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1249 PM EST Wed Nov 30 2016
.NEAR TERM [Through Tonight]...
The squall line continues to advance eastward through the area with
severe weather remaining possible along it. The main threat is
damaging straight line wind gusts, but an isolated tornado or two
can't be ruled out given the strong shear. Gusty winds outside of
the squall line will also continue thanks to daytime heating aiding
in mixing down fairly strong winds just above the surface. These
winds will taper off rapidly this evening around sunset, and a
gradual weakening of the squall line is also anticipated around that
time as the upper level dynamics gradually weaken across the area
and we lose the daytime heating.
.SHORT TERM [Thursday Through Friday Night]...
The cold front will be just east of the forecast area by tomorrow
morning, with drier and cooler air in place with quiet weather
conditions. Skies will continue to clear from northwest to southeast
through the day Thursday, with mostly clear conditions prevailing
across the entire region by the afternoon hours. More of the same is
in store for Friday, as zonal flow or weak ridging at upper levels
and surface high pressure remains in control across the region, with
deep layer dry air in place. Temperatures will run around seasonal
normals through the period, with mid to upper 60s for highs and
upper 30s to low/mid 40s for lows.
.LONG TERM [Saturday Through Thursday]...
Changes from the status quo of quiet weather will begin to take
place through the day Saturday, as operational guidance shows a
vigorous negatively tilted upper low located over
northern/northwestern Mexico begins to eject eastward. Locally, flow
will become easterly and then southerly, increasing deep layer
moisture across the region well ahead of the surface low to the
west. This will yield an increase in rain chances from west to east
Saturday into Sunday, with the best chances for rain at this time
coming late Saturday into Sunday. Thereafter, model guidance
solutions diverge rapidly, making the forecast details for the
beginning of the week murky at best at this time. The current ECMWF
ejects the aforementioned upper low eastward quicker than the GFS,
which also takes this feature more northerly than the eastward
favoring ECMWF. Differences aside, it appears as if more active
weather will be the story as we move into the work week across the
tri-state region. Expect temperatures to run around or just above
seasonal averages.
&&
.AVIATION [Through 18Z Thursday]...
Mostly MVFR CIGS expected this afternoon and evening as a cold front
approaches. Strong to severe storms are possible this afternoon and
evening mainly west of a line from Panama City to Albany. There are
currently showers ahead of the main line of thunderstorms. The cold
front will move through overnight and clear out any lingering rain
and cloud cover. Winds will be strong this afternoon even outside of
thunderstorms. A Wind Advisory is in effect for Southeast AL, the
Florida Panhandle and Southwest GA.
&&
.MARINE...
A tornado watch is now in effect for our western coastal zone
through 5 pm CST this evening. Strong to severe thunderstorms will
be capable of producing waterspouts and hazardous wind gusts as they
move east northeastward across coastal waters.
A small craft advisory remains in effect through this evening across
our western zones. Southerly winds will increase to 20 to 25 knots
ahead of an approaching cold front, yielding seas of 5 to 7 feet
across our western zones, with 3 to 6 feet in our eastern zones.
Elevated winds and seas are expected through the weekend.
&&
.FIRE WEATHER...
A cold front will continue to move through the region tonight,
bringing rain and strong winds to much of the area. The front will
clear the area Thursday, with drier conditions returning to the
region. Friday looks to be the driest day of the period, with RH
values dipping into the 20s across the region and marginally high
dispersion values (mid 60s into the mid 70s). The duration of low
RHs will be monitored closely. Moisture is expected to increase once
again Saturday, with RHs remaining elevated into next week.
&&
.HYDROLOGY...
While our area will receive some showers and isolated storms today
and more rain chances from Sunday into early next week, do not
expect rain will be heavy enough to cause any flooding at this
time. This is especially true considering the ongoing drought
conditions, which could see slight improvements as the active
pattern continues into next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 56 70 40 69 43 / 80 0 0 0 0
Panama City 53 67 46 67 49 / 80 0 0 0 0
Dothan 45 65 38 65 42 / 40 0 0 0 0
Albany 50 66 38 66 41 / 90 0 0 0 0
Valdosta 56 68 39 67 41 / 90 10 0 0 0
Cross City 62 71 41 69 42 / 70 30 0 0 0
Apalachicola 56 68 46 67 50 / 60 10 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 7 PM EST /6 PM CST/ this evening for Calhoun-
Central Walton-Coastal Bay-Holmes-Inland Bay-Jackson-North
Walton-South Walton-Washington.
High Rip Current Risk through late tonight for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
GA...Wind Advisory until 7 PM EST this evening for Baker-Ben Hill-
Calhoun-Clay-Colquitt-Decatur-Dougherty-Early-Grady-Irwin-
Lee-Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Tift-
Turner-Worth.
AL...Wind Advisory until 6 PM CST this evening for Coffee-Dale-Geneva-
Henry-Houston.
GM...Small Craft Advisory until 7 PM EST this evening for Coastal
waters from Apalachicola to Destin FL out 20 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...DVD
SHORT TERM...Pullin
LONG TERM...Pullin
AVIATION...McDermott
MARINE...Pullin
FIRE WEATHER...Pullin
HYDROLOGY...LahrIn the hours before
Local storm report, Nov 30, 11:37 AM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1237 PM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM WATER SPOUT 5 ESE DESTIN 30.37N 86.42W
11/30/2016 GMZ750 FL PUBLIC
WATERSPOUT OBSERVED ON A WEBCAM JUST OFFSHORE OF DESTIN
&&
DVDLocal storm report, Nov 30, 11:58 AM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1258 PM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM NON-TSTM WND GST NAPIER FIELD 31.32N 85.46W
11/30/2016 M44 MPH DALE AL ASOS
38 KNOT OR 44 MPH GUST MEASURED AT KDHN
&&
DVDLocal storm report, Nov 30, 12:59 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
159 PM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND GST MARIANNA MUNICIPAL A/P 30.83N 85.18W
11/30/2016 M39 MPH JACKSON FL ASOS
34 KNOT OR 39 MPH GUST MEASURED AT KMAI
&&
DVDLocal storm report, Nov 30, 1:00 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
200 PM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM NON-TSTM WND GST MARIANNA MUNICIPAL A/P 30.83N 85.18W
11/30/2016 M39.00 MPH JACKSON FL ASOS
34 KNOT OR 39 MPH GUST MEASURED AT KMAI
&&
DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 8:33 AM CST | Wind Advisory | TAE | Coffee, Dale, Geneva, Henry, Houston | 9 hr |
| Nov 30, 1:43 PM CST | Tornado Warning | TAE | Geneva | 16 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.